I’ve been a very busy lady, working to turn the plain black and white template into what looks as much like what I had before as I possibly can. There’s bound to be something I’ve forgotten to do, but I’m sure I’ll realize it sooner or later ;).
I’ve been sitting very still at the computer pretty much all day for the last few days, as that’s the only way I can keep the nausea under control. I’ve had a bad headache, too, for the last few days. My neck and shoulder muscles have been so tight that I think that’s where the headache is coming from. I’m thinking the Requip dose may not be quite strong enough, but my stomach is not handling the dose I’m on now as well as I’d hoped.
I’ve sent off a description of my situation and my meds to ASK THE DOCTOR – National Parkinson Foundation to see what that doctor thinks would be the best course of action.
So I seem to go from a few good days to weeks of feeling not so good. I don’t know which doctor to call again, and that’s why I’ve written to the Ask the Doctor site, hoping they could give me some guidance.
PS. I just checked the blog with IE, and I see that it only has one column! I played around with the column width just for a moment, with no change at all. So that chore will have to wait for another day. Just bear with me, folks.